# SDR DALA1035689855

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 237, LBL 24 TO LBL 42 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION STA 237, LBL24 TO LBL42 OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2.  FABRICATED FLOOR SUPPORT IAW SRM 53-13-2 FIG 4, 51-10-4 TREATED AND PRIMED IAW SRM  51-10-3. INSTALLED IAW SRM 51-30-2 LOCATED AND DRILLED HOLES IN FLOOR SUPPORT FOR FLOOR PANEL IAW SRM 51-10-4.
